Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 12, Number 2

The moduli space of cubic threefolds
Daniel Allcock.
J. Algebraic Geom. 12 (2003), 201-223
Abstract, references and article information
Full-text PDF
MathSciNet review: 1949641
Recovering plane curves from their bitangents
Lucia Caporaso and Edoardo Sernesi.
J. Algebraic Geom. 12 (2003), 225-244
Abstract, references and article information
Full-text PDF
MathSciNet review: 1949642
Rational curves on general projective hypersurfaces
Gianluca Pacienza.
J. Algebraic Geom. 12 (2003), 245-267
Abstract, references and article information
Full-text PDF
MathSciNet review: 1949643
A reconstruction of Euler data
Bong H. Lian, Chien-Hao Liu and Shing-Tung Yau.
J. Algebraic Geom. 12 (2003), 269-284
Abstract, references and article information
Full-text PDF
MathSciNet review: 1949644
$K$-equivalence in birational geometry and characterizations of complex elliptic genera
Chin-Lung Wang.
J. Algebraic Geom. 12 (2003), 285-306
Abstract, references and article information
Full-text PDF
MathSciNet review: 1949645
Composantes de petite codimension du lieu de Noether-Lefschetz: Un argument asymptotique en faveur de la conjecture de Hodge pour les hypersurfaces
Ania Otwinowska.
J. Algebraic Geom. 12 (2003), 307-320
Abstract, references and article information
Full-text PDF
MathSciNet review: 1949646
Group representations and the Euler characteristic of elliptically fibered Calabi–Yau threefolds
Antonella Grassi and David R. Morrison.
J. Algebraic Geom. 12 (2003), 321-356
Abstract, references and article information
Full-text PDF
MathSciNet review: 1949647
Finiteness of coherent cohomology for proper $fppf$ stacks
Gerd Faltings.
J. Algebraic Geom. 12 (2003), 357-366
Abstract, references and article information
Full-text PDF
MathSciNet review: 1949648
Surfaces with triple points
Stephan Endrass, Ulf Persson and Jan Stevens.
J. Algebraic Geom. 12 (2003), 367-404
Abstract, references and article information
Full-text PDF
MathSciNet review: 1949649
Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
Comments: jag-query@ams.org
AMS Website